# SDR SIMA20150105002

- Difficulty date: January 5, 2015
- Submitted: January 7, 2015
- Operation: Air carrier
- Aircraft: N802AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145471
- Aircraft time: 32,528 hours, 27,547 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

LEADING EDGE AIR & GND FAIL MSG ON EICAS.  REF ITEM 2 THIS LOG PAGE FOR ACTION TAKEN.  ADJUSTED NLG PROXIMITY SWITCH TARGET IAW AMM 32-63-05.  OPERATIONS CHECKED GOOD.
